# SDR AALA202105179011

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 48,016 hours, 33,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2977
- Condition: Failed
- Location: Zone 200
- Part time: 48,016 hours, 33,804 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING, OFF WING EMERGENCY HATCH EMERGENCY POWER SUPPLY UNIT FAILED TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT FOR RIGHT OFF WING HATCH. INSTALLATION AND OPERATIONS CHECKED GOOD PER AMM 33-51-00.
